i have excess fat only on my legs this happen due to some childhood wrong medicine, i already take treatment with medicine but no changes in my legs, now i decided to reduce fat by liposuction. i have also seizure problem in past but now i am fine. i visited four most famous surgeons for liposuction. three surgeons asked me go for liposuction, but one surgeon asked me never go with liposuction, he said me you will get complication due to seizure, now i am totally confused. please experts helps..
Need Help for Liposuction of Legs?
Doctor Answers 3
Liposuction and safety
First and foremost when we are considering surgery of any kind, we want to make sure it is as safe as possible. A thorough evaluation by the MD taking care of you for your seizure disorder would be necessary to determine if anesthesia and the procedure will place you at a higher risk for having a seizure either during surgery or after. Once that has been addressed, then a board certified plastic surgeon with expertise in cosmetic surgery of the legs (ASAPS member) should evaluate you and determine if you are a candidate for such a procedure. The potential for great results can not overshadow the importance of safety
Liposuction and Seizure Disorder
Your plastic surgeon and neurologist will need to communicate and determine your safety for liposuction. There are drugs injected during liposuction surgery that can, in high doses, increase your risk of seizures. It is possible to avoid using these drugs, and your plastic surgeon should share this info with your neurologist to achieve the safest and best option for you.
Liposuction of Legs
Liposuction of legs can be performed if you have lipodystrophy of those areas. However, your seizure disorder needs to be managed, and you need clearance from your neurologist.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.